Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Real functions coming from flows on compact spaces and concepts of almost periodicity


Authors: L. Auslander and F. Hahn
Journal: Trans. Amer. Math. Soc. 106 (1963), 415-426
MSC: Primary 54.82
DOI: https://doi.org/10.1090/S0002-9947-1963-0144325-8
MathSciNet review: 0144325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslander, F. Hahn and L. Markus, Topological dynamics on nilmanifolds, Bull. Amer. Math. Soc. 67 (1961), 298-299. MR 0123308 (23:A636)
  • [2] J. D. Baum, An equicontinuity condition for transformation groups, Proc. Amer. Math. Soc. 4 (1953), 656-662. MR 0056286 (15:51h)
  • [3] A. Besicovitch, Almost periodic functions, Cambridge Univ. Press, Cambridge, 1932.
  • [4] H. Chu, On universal transformation groups, Illinois J. Math. 6 (1962), 317-326. MR 0138098 (25:1545)
  • [5] R. Ellis, A semigroup associated with a transformation group, Trans. Amer. Math. Soc. 94 (1960), 272-281. MR 0123636 (23:A961)
  • [6] -, Distal transformation groups,Pacific J. Math. 8 (1958), 401-405. MR 0101283 (21:96)
  • [7] F. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240. MR 0036455 (12:112a)
  • [8] W. Gottschalk and G. Hedlund, Topological dynamics, Amer. Math. Soc. Colloq. Publ. Vol. 36, Amer. Math. Soc., Providence, R. I., 1955. MR 0074810 (17:650e)
  • [9] M. Morse, Recurrent geodesics on a surface of negative curvature, Trans. Amer. Math. Soc. 22 (1921), 33-51. MR 1501161
  • [10] V. V. Nemyskii, Topological problems of the theory of dynamical systems, Amer. Math. Soc. Transl. No. 103 (1954), 15-889.
  • [11] J. Oxtoby, Ergodic sets, Bull. Amer. Math. Soc. 58 (1952), 116-136. MR 0047262 (13:850e)
  • [12] A. Weil, L'intégration dans les groupes topologiques et ses applications, Hermann, Paris, 1940.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82

Retrieve articles in all journals with MSC: 54.82


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144325-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society